# SDR CA010406014

- Difficulty date: February 4, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 14,584 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 31081251
- Condition: Cracked
- Location: Engine
- Part time: 2,149 hours, 2,786 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THIS ENGINE REMOVED FOR DIFFERENT REASON THAN HOT SECTION DAMAGE THAT FOUND LATER.  DURING PREMATURE HOT SECTION INSP ON ENGINE IT WAS FOUND THAT 6 CRACKS WERE FOUND ON 1ST STAGE TURBINE BLADES INITIATING FROM LEADING EDGE TIP CORNER & EXTENDING DOWN LEADING EDGE TOWARDS BLADE ROOT. EROSION CAN ALSO BE SEEN THROUGH PARENT MATERIAL. THESE BLADES DID NOT EVEN MAKE IT TO HOT SECTION INSP OF 3,500 HRS. IS NO LIFE ON THESE BLADES AT PRESENT.
